# SDR 2010F00228

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: General aviation
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 15469
- Condition: Discharged
- Location: Emergency Lights
- Part time: 61,554 hours, 17,377 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEATS MOUNTED EMERGENCY LIGHTS DIM ON TEST. LIGHT SYS TESTED GOOD AFTER REPLACED BATTERY PACK CPN NR BAT5016.
